RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 3(141), Pages 187–188 (Mi umn5642)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The global existence of smooth solutions for degenerate quasilinear equations

M. I. Freidlin


Full text: PDF file (241 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 03.01.1968

Citation: M. I. Freidlin, “The global existence of smooth solutions for degenerate quasilinear equations”, Uspekhi Mat. Nauk, 23:3(141) (1968), 187–188

Citation in format AMSBIB
\Bibitem{Fre68}
\by M.~I.~Freidlin
\paper The global existence of smooth solutions for degenerate quasilinear equations
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 3(141)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn5642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229956}
\zmath{https://zbmath.org/?q=an:0175.11402}


Linking options:
  • http://mi.mathnet.ru/eng/umn5642
  • http://mi.mathnet.ru/eng/umn/v23/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Freidlin, “Existence “in the large” of smooth solutions of degenerate quasilinear equations”, Math. USSR-Sb., 7:3 (1969), 323–339  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:166
    Full text:62
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019